# SDR CALA2016060600349

- Difficulty date: June 3, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 59,607 hours, 20,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 OVERHEAD EMERGENCY LIGHT INOPERATIVE.  R & R BATTERY PACKS AT POS M01672, M01673, M01674 & M01675 IAW AMM 33-51-06.  PERFORMED EMERGENCY LIGHTS OPERATIONS CHECK IAW AMM 33-51-00, FOUND NORMAL AMM 33-51-00- 720-003.  OPERATIONS TESTED GOOD IAW AMM 33-51-710-003.
